MathSciNet Relay Station
MathSciNet bibliographic data
MR1813603 (2002a:47035) 47B35 (47A53 47G10)
Albeverio, Sergio; Makarov, Konstantin A. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1985–1993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement